# SDR IPXA2022062257228

- Difficulty date: December 21, 2021
- Submitted: June 22, 2022
- Operation: Air carrier
- Aircraft: N583UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 25867
- Aircraft time: 126,955 hours, 21,425 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin Panel
- Part number: NA
- Part serial: NA
- Condition: Dented
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H SIDE FUSELAGE SKIN DENT AFT OF THE AFT CARGO DOOR STR 37R 38R COMPLIED WITH ALL WORK STEPS
